# SDR SIMA200530001

- Difficulty date: October 24, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FOUND CREW REPORTED STRONG SMOKE SMELL IN COCKPIT AND FORWARD CABIN.  FOLLOWED CHECKLIST AND COULD NOT DETERMINE SOURCE.  INSPECTED AVIONICS RACK AIR DISTRIBUTION SYSTEM.  PERFORMED OPERATIONAL CHECK OF THE BLEED AND AIR DISTRIBUTION SYSTEM WITH NO DISCREPANCIES NOTED.  A/C RETURNED TO SERVICE.  (M)
